Skip to Content

Chronic constipation with severe stomach pain?

Question is Closed
Report Favorite

Answers (4)

12 Sep 2012

If you get hard stool in your intestine so that the other stool can't pass, you will get severe stomach pain, and even nausea and vomiting, and diarrhea. The diarrhea is an attempt to get the stool past the blockage,by your body. Have you tried taking fiber and stool softeners, sounds like you need to get your body working.

Votes: +0
Anonymous

12 Sep 2012

Hello elegant30. I suggest fish oil along with drinking plenty of water. If that fails, one of several over the counter drugs might help. If that fails, a trip to your doctor's office. Regards pledge

Votes: +0

12 Sep 2012

Chronic? Time to see a Dr, Occasional? Try Miralax, also hydrating and checking your diet for foods that make this worse. Hope this helps.

Votes: +0

12 Sep 2012

Hello elegant30, For a natural remedy I suggest triphala, which is a mixture of three fruits from India, available in capsule form at health food stores. Follow the dosage directions on the label. You can take it regularly; its benefits accumulate the longer you stay on it. A low dose of magnesium glycinate may also be helpful for chronic constipation.

How triphala can benefit your health: Improves Digestive Functioning.

Votes: +0

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Any recommendations for severe chronic constipation?

Does anyone have advice for severe constipation or has had any experience with severe constipation?

1 answer 29 Dec 2009

Constipation -- Chronic - My 6 year old child is suffering from chronic constipation from very long?

... time. He is constantly having constipation and diarrhea accompanied by frequent urination from last one month. Examination and x-ray report has ...

1 answer 7 Apr 2013

Every month 8 days before my period I have severe abdominal pain that causes vomitting ,?

... constipation , & severe pain during sex when i eat during this time my food sits on my stomach. What could this be

1 answer 23 Oct 2013

Has anyone experienced severe chronic constipation after using lyrica for extended period?

I take 375 mg per day suffering terribly from constipation

1 answer 17 Sep 2015

I have Barretts oesophagus. Tired bisacodyl, lactulose, moviecol, senna, all give severe pain?

Due to Barretts oesophagus I get compacted stools. Nothing seems to work and all of the above give me severe stomach pain, lasting days. The latest, ...

0 answers 20 Mar 2016